Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20162
Title: Editorial
Authors: Mosses, PD
Ulidowski, I
First Published: 5-Apr-2007
Citation: THEORETICAL COMPUTER SCIENCE, 2007, 373 (3), pp. 161-162
DOI Link: 10.1016/j.tcs.2006.12.015
ISSN: 0304-3975
Links: http://hdl.handle.net/2381/20162
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.